# SDR QXEA200400542

- Difficulty date: July 17, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 7,466 hours, 8,386 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: Illuminated
- Location: De Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2303 DE-ICE PRESSURE CAUTION LIGHT CAME ON AFTER AIRFRAME MODE SELECTED TO SLOW POSITION.  AFTER CHECKLIST PROCEDURE, CAUTION LIGHT WENT OUT.  LATER TURNED MODE SWITCH TO SLOW AGAIN AND DE-ICE PRESSURE CAUTION LIGHT ILLUMINATED.  MAINTENANCE COMPLIED WITH MAINTENANCE PROCEDURE AND ALL OPS CHECK GOOD.  DEFERRED IAW MEL 30-10-2(B).
